Alert archive / Ohio / River Flood Warnings in 2020
River Flood Warning 19, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 20, 2020, 4:21 PM EDT for Marion County, Ohio. It took effect at Mar 20, 2020, 8:00 PM EDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2020, 4:21 PM EDT (20:21 UTC)
- In effect from
- Mar 20, 2020, 8:00 PM EDT
- Expired
- Mar 22, 2020, 10:25 AM EDT
- In force
- 38 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 9.37 ft at Mar 21, 2020, 2:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
634 WGUS41 KCLE 202021 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 421 PM EDT Fri Mar 20 2020 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-210420- /O.NEW.KCLE.FL.W.0019.200321T0000Z-200321T1800Z/ /PRGO1.1.ER.200321T0000Z.200321T0600Z.200321T1200Z.NO/ 421 PM EDT Fri Mar 20 2020 The National Weather Service in Cleveland has issued a * Flood Warning for The Scioto River Near Prospect * from this evening to Saturday afternoon. * At 4 PM the stage was 8.8 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and rise to near 9.1 feet by late tonight. The river will fall below flood stage by Saturday morning. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
7 follow-up statements
357
WGUS81 KCLE 202126
FLSCLE
Flood Statement
National Weather Service Cleveland OH
526 PM EDT Fri Mar 20 2020
...The flood warning is cancelled for the following rivers in Ohio...
Black River At Elyria
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-210525-
/O.EXT.KCLE.FL.W.0018.200320T2312Z-200321T1200Z/
/WDVO1.1.ER.200320T2312Z.200321T0000Z.200321T0600Z.NO/
526 PM EDT Fri Mar 20 2020
...Flood warning extended until Saturday morning...The flood warning
continues for
The Portage River At Woodville.
* From this evening until Saturday morning.
* At 4:30 PM Friday the stage was...8.7 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by this evening and rise to near
9.1 feet by this evening. The river will fall below flood stage by
late tonight.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park and is out of banks in Pemberville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-202156-
/O.CAN.KCLE.FL.W.0016.000000T0000Z-200321T1000Z/
/ELRO1.1.ER.200319T1318Z.200320T1230Z.200320T2010Z.NO/
526 PM EDT Fri Mar 20 2020
The flood warning is cancelled for
The Black River At Elyria.
* At 5:15 PM Friday the stage was...9.3 feet.
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-210525-
/O.CON.KCLE.FL.W.0019.200321T0000Z-200321T1800Z/
/PRGO1.1.ER.200321T0000Z.200321T0600Z.200321T1200Z.NO/
526 PM EDT Fri Mar 20 2020
The flood warning continues for
The Scioto River Near Prospect.
* From this evening until Saturday afternoon.
* At 5:00 PM Friday the stage was...8.9 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by this evening and rise to near
9.1 feet by late tonight. The river will fall below flood stage by
Saturday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-210525-
/O.CON.KCLE.FL.W.0013.000000T0000Z-200324T1400Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200324T0800Z.NO/
526 PM EDT Fri Mar 20 2020
The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until Tuesday morning.
* At 5:00 PM Friday the stage was...16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.9 feet by Saturday morning. The
river will fall below flood stage Tuesday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$185
WGUS81 KCLE 210329
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1129 PM EDT Fri Mar 20 2020
...The flood warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-211129-
/O.CON.KCLE.FL.W.0018.000000T0000Z-200321T1200Z/
/WDVO1.1.ER.200321T0600Z.200321T0600Z.200321T0600Z.NO/
1129 PM EDT Fri Mar 20 2020
The flood warning continues for
The Portage River At Woodville.
* From late tonight until Saturday morning.
* At 10:30 PM Friday the stage was...8.7 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by late tonight and rise to near
9.0 feet by late tonight. The river will fall below flood stage
Saturday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park and is out of banks in Pemberville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC101-211129-
/O.CON.KCLE.FL.W.0019.000000T0000Z-200321T1800Z/
/PRGO1.1.ER.200320T2321Z.200321T0300Z.200321T1200Z.NO/
1129 PM EDT Fri Mar 20 2020
The flood warning continues for
The Scioto River Near Prospect.
* Until Saturday afternoon.
* At 11:00 PM Friday the stage was...9.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Saturday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-211129-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200324T0300Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200323T2100Z.NO/
1129 PM EDT Fri Mar 20 2020
...Flood warning extended until Monday evening...The flood warning
continues for
The Killbuck Creek Near Killbuck.
* Until Monday evening.
* At 11:00 PM Friday the stage was...16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.7 feet by Saturday morning. The
river will fall below flood stage Monday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$336
WGUS81 KCLE 211110
FLSCLE
Flood Statement
National Weather Service Cleveland OH
710 AM EDT Sat Mar 21 2020
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-211909-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-200323T0000Z/
/PRGO1.1.ER.200320T2321Z.200321T1800Z.200322T1800Z.NO/
710 AM EDT Sat Mar 21 2020
...Flood warning extended until Sunday evening...The flood warning
continues for
The Scioto River Near Prospect.
* Until Sunday evening.
* At 6:00 AM Saturday the stage was...9.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 9.4 feet by this afternoon. The river
will fall below flood stage Sunday afternoon.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-211909-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200324T0400Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200323T2200Z.NO/
710 AM EDT Sat Mar 21 2020
...Flood warning extended until late Monday night...The flood warning
continues for
The Killbuck Creek Near Killbuck.
* Until late Monday night.
* At 7:00 AM Saturday the stage was...16.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.6 feet by this morning. The river
will fall below flood stage Monday evening.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Sefcovic090
WGUS81 KCLE 211856
FLSCLE
Flood Statement
National Weather Service Cleveland OH
256 PM EDT Sat Mar 21 2020
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-220256-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-200322T1800Z/
/PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1200Z.NO/
256 PM EDT Sat Mar 21 2020
...Flood warning extended until Sunday afternoon...The flood warning
continues for
The Scioto River Near Prospect.
* Until Sunday afternoon.
* At 2:00 PM Saturday the stage was...9.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-220256-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200324T0200Z/
/KILO1.1.ER.200319T1425Z.200321T1430Z.200323T2000Z.NO/
256 PM EDT Sat Mar 21 2020
...Flood warning extended until Monday evening...The flood warning
continues for
The Killbuck Creek Near Killbuck.
* Until Monday evening.
* At 2:00 PM Saturday the stage was...16.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Monday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$789
WGUS81 KCLE 220235
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1035 PM EDT Sat Mar 21 2020
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-221034-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-200322T2100Z/
/PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1500Z.NO/
1035 PM EDT Sat Mar 21 2020
...Flood warning extended until Sunday afternoon...The flood warning
continues for
The Scioto River Near Prospect.
* Until Sunday afternoon.
* At 10:00 PM Saturday the stage was...9.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-221034-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200325T1800Z/
/KILO1.1.ER.200319T1425Z.200321T1430Z.200325T1200Z.NO/
1035 PM EDT Sat Mar 21 2020
...Flood warning extended until Wednesday afternoon...The flood
warning continues for
The Killbuck Creek Near Killbuck.
* Until Wednesday afternoon.
* At 10:00 PM Saturday the stage was...16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Wednesday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$004
WGUS81 KCLE 220947
FLSCLE
Flood Statement
National Weather Service Cleveland OH
547 AM EDT Sun Mar 22 2020
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-221747-
/O.CON.KCLE.FL.W.0019.000000T0000Z-200322T2100Z/
/PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1500Z.NO/
547 AM EDT Sun Mar 22 2020
The flood warning continues for
The Scioto River Near Prospect.
* Until this afternoon.
* At 5:00 AM Sunday the stage was...9.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late this morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-221747-
/O.CON.KCLE.FL.W.0013.000000T0000Z-200325T1800Z/
/KILO1.1.ER.200319T1425Z.200321T1430Z.200325T1200Z.NO/
547 AM EDT Sun Mar 22 2020
The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until Wednesday afternoon.
* At 5:00 AM Sunday the stage was...16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Wednesday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Sefcovic350 WGUS81 KCLE 221425 FLSCLE Flood Statement National Weather Service Cleveland OH 1025 AM EDT Sun Mar 22 2020 ...The flood warning is cancelled for the following river in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-221455- /O.CAN.KCLE.FL.W.0019.000000T0000Z-200322T2100Z/ /PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1215Z.NO/ 1025 AM EDT Sun Mar 22 2020 The flood warning is cancelled for The Scioto River Near Prospect. * At 10:00 AM Sunday the stage was...8.9 feet. * Flood stage is 9.0 feet. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 20, 3:54 PM EDT, 27 minutes earlier.
Area forecast discussion, Mar 20, 3:54 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 354 PM EDT Fri Mar 20 2020 .SYNOPSIS... Broad high pressure centered over the Dakotas will gain control of our weather overnight through the weekend as it moves east across the Great lakes into New England. && .NEAR TERM /THROUGH SATURDAY NIGHT/... The cold front that moved through the area during the late morning and early afternoon was now east of the region. In its wake, high pressure over the Dakotas will build in and continue to influence the region through the weekend. The main problem this evening will continue to be gusty west to northwest winds. Expect winds to diminish late this evening although gusts to near 30 knots will remain possible through mid evening. Otherwise overnight expecting post frontal stratus to fill in below a developing inversion, especially down wind of the lake as winds continue to veer to the north. Saturday morning expect remaining stratus to break as dry air overspreads the area. Saturday afternoon through saturday night expecting sunny/clear skies. Temps will be sharply colder in the northerly flow as 850mb temps drop to -10C by morning. Expecting highs Saturday in the mid and upper 30s and nighttime lows in the 20s. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... The start of the short term period will be dominated by a high pressure centered north of the Great Lakes region which will allow for dry conditions with high temperatures in the 40s for Sunday. By Sunday evening, a weak shortwave disturbance will approach the area from the west, supporting a surface low pressure entering the Ohio Valley Sunday night into Monday. This weak disturbance, along with low level moisture over the area, should allow for scattered rain showers over the area Sunday night into Monday. A few snowflakes cannot be ruled, particularly in NE OH and NW PA, as temperature overnight will approach the freezing mark. This low will move northeast and merge with a stronger low off of the East Coast by Monday evening. Temperatures Monday again should be in the 40s. For the start of Tuesday, brief high pressure will again build into the area bringing a break in precipitation for the morning and early afternoon hours. Temperatures closer to average will begin to move north into the area on Tuesday with high temperatures in the 50s. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... The beginning of the long term forecast will again break a brief period of dry weather as a weak low pressure moves into the area from the west Tuesday late afternoon into the evening. Once this system moves through, there is quite a bit of back and forth between wet and dry period for the remainder of the forecast period. A brief dry period is possible Wednesday night as a surface high and dry air moves across the area. A trough over the western US will support a surface low developing over the Central Plains, which will move northeast into the Midwest by the end of the week. This will allow the region to be in the warm sector for later this week, allowing temperatures to be on the upward trend for the end of the week. Opted to keep thunder out of the forecast for now, although thunderstorms cannot be ruled out based on the overall synoptic pattern of this system. && .AVIATION /18Z Friday THROUGH Wednesday/... Convection along and just ahead of a cold front in the area is now just east of the terminals. Main issue for terminals through the balance of the afternoon will be strong west winds turning northwest through the afternoon and evening with gusts near 30 knots. Overnight however the winds will diminish as they continue to veer to the north. CIGS through the remainder of the afternoon will be variable between MVFR and low VFR but likely trend to MVFR this evening and overnight behind the cold front as low level moisture gets trapped under a developing inversion. Late tonight very dry air moves in from the north and without lake influence, KTOL will likely see break however. For Saturday, expect to begin with an MVFR CIG across much of the area with flow off the lake. Mixing through the morning however should allow CIGS to scatter to VFR. .OUTLOOK...Non VFR conditions are possible Sunday night and Monday and again Tuesday night and Wednesday && .MARINE... Low pressure northeast of the Great Lakes region moved a cold front across the lake today which has resulted in rough weather conditions on Lake Erie. Winds have shifted to become primarily west to northwest and are expected to remain strong through the evening hours. Waves will build into early Saturday morning which has resulted in a Small Craft Advisory being issued through that time. This headline may need to be extended is stronger winds persist longer than expected, however confidence is low for that happening so stuck with current end time for now. High pressure will build over the Great Lakes region by Saturday morning and persist through Sunday. Through this period, winds will shift from north to northeast-easterly slow on Sunday. This flow is expected to remain below 20 knots, however any easterly flow across Lake Erie is always concerning for the western basin for SCA conditions and lakeshore flooding. A weak low pressure will skirt just to the south of Lake Erie as it enters the Ohio Valley on Sunday night into Monday. This will result in varying wind directions on the lake, however the strongest winds, around 10 knots, ahead of the low pressure are from the south. High pressure will quickly build in again behind this low which will allow for light and variable winds through Tuesday morning. This is short lived as a similar pattern returns with another weak low moving through and Tuesday night and bringing westerly winds across Lake Erie. In the extended, no additional headline periods are expected other than the period previously discussed. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...Small Craft Advisory until 4 AM EDT Saturday for LEZ142>149. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...Campbell LONG TERM...Campbell AVIATION...TK MARINE...Campbell
Hazardous weather outlook, Mar 20, 5:26 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 526 AM EDT Fri Mar 20 2020 OHZ010>014-019>023-028>033-036>038-047-089-PAZ001>003-210930- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 526 AM EDT Fri Mar 20 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Gusty winds of 35-45 mph will be possible through this afternoon ahead and behind the cold front. A line of showers will develop just west of I-71 late morning and move east across the area through the early afternoon. The primary threat with this line includes scattered thunderstorms and the potential for pockets of damaging winds reaching 50-60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-210930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 526 AM EDT Fri Mar 20 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>009-017-018-027-210930- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Wyandot- 526 AM EDT Fri Mar 20 2020 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 20, 12:38 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1238 PM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM TSTM WND DMG 4 N WOOSTER 40.88N 81.95W
03/20/2020 WAYNE OH PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF ROOF.
&&
RCSpecial weather statement, Mar 20, 12:48 PM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1248 PM EDT Fri Mar 20 2020
OHZ033-201730-
Mahoning-
1248 PM EDT Fri Mar 20 2020
...A STRONG THUNDERSTORM WILL AFFECT MAHONING COUNTY...
At 1248 PM EDT, a strong thunderstorm was located near Canfield, or
near Salem, moving east at 50 mph.
Wind gusts of 50 to 55 mph are possible with this storm.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, Ellsworth, New Middletown,
Lowellville, Beloit, Berlin Center and Greenford.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4109 8098 4110 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8090 4090 8100
TIME...MOT...LOC 1648Z 274DEG 45KT 4100 8084
JaszkaSpecial weather statement, Mar 20, 12:59 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1259 PM EDT Fri Mar 20 2020
OHZ029>033-038-047-201745-
Holmes-Richland-Stark-Mahoning-Ashland-Wayne-Knox-
1259 PM EDT Fri Mar 20 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MAHONING...
SOUTHEASTERN RICHLAND...SOUTHEASTERN ASHLAND...STARK...SOUTHERN
WAYNE...HOLMES AND KNOX COUNTIES...
At 1259 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Salem to near Mount Vernon. Movement
was east at 60 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Canton, Wooster, Mount Vernon, Millersburg, Massillon, Green,
Alliance, North Canton, Louisville, Berlin, Sebring, Walnut Creek,
Minerva, Hartville, Loudonville, Fredericktown, Gambier, Brewster,
Navarre and Dalton.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4028 8275 4035 8271 4035 8265 4058 8245
4091 8152 4091 8142 4094 8142 4101 8100
4094 8052 4090 8052 4093 8089 4090 8090
4090 8108 4073 8109 4072 8123 4065 8124
4063 8167 4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 1659Z 285DEG 67KT 4097 8092 4032 8247
JaszkaLocal storm report, Mar 20, 3:49 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 1 ESE BROOKFIELD CENTER 41.24N 80.55W
03/20/2020 TRUMBULL OH FIRE DEPT/RESCUE
ONE UTILITY POLE DOWN ON WARREN-SHARON ROAD
NEAR FIRST NATIONAL BANK. ANOTHER POLE DOWN
ON SAME ROAD, JUST WEST OF YANKEE RUN GOLF
COURSE.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 6:13 AM EDT | Special Weather Statement | CLE | Holmes, Knox | 62 min |
| Mar 20, 11:05 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 14 hr |
| Mar 20, 12:02 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 43 min |
| Mar 20, 12:02 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 28 min |
| Mar 20, 12:09 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 36 min |
| Mar 20, 12:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 45 min |
| Mar 20, 12:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Mahoning, Medina, Portage, Richland and 3 more | 42 min |
| Mar 20, 12:30 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 34 min |
| Mar 20, 12:48 PM EDT | Special Weather Statement | CLE | Mahoning | 42 min |
| Mar 20, 12:59 PM EDT | Special Weather Statement | CLE | Holmes, Knox, Stark | 46 min |
Nearby
River Flood Warnings in Ohio, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.